# SDR KC8A2023031475

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N913CK
- Make and model: Lear 35LEAR
- Aircraft serial: 013
- Aircraft time: 14,773 hours, 10,468 cycles
- Engine: Garrtt TFE73122B
- Engine time: 12,695 hours, 9,886 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 896416
- Condition: Unknown
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FLYING IN CRUISE AT FLIGHT LEVEL 370, RIGHT ENGINE GAVE A MOMENTARY FIRE WARNING LIGHT. NO OTHER SECONDARY INDICATIONS WERE NOTICED. AIRCRAFT DESCENDED TO DESTINATION KYIP WITH NO OTHER ISSUES. AFTER FURTHER INVESTIGATION, MAINTENANCE FOUND THE TAIL PIPE FIRE DETECT ELEMENT CHAFFING AGAINST TURBINE / EXHAUST CASE SHIELD. REPOSITIONED, REPLACED INSULATORS AT RETENTION CLAMPS. NO OTHER DEFECTS NOTED. SYSTEM TESTED WITH ENGINE RUN AT FULL POWER. FIRE DETECT SYSTEM TESTED SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
